Economics at your fingertips  

Generalized Nash Equilibrium Problems

Francisco Facchinei () and Christian Kanzow ()

Annals of Operations Research, 2010, vol. 175, issue 1, 177-211

Abstract: The Generalized Nash Equilibrium Problem is an important model that has its roots in the economic sciences but is being fruitfully used in many different fields. In this survey paper we aim at discussing its main properties and solution algorithms, pointing out what could be useful topics for future research in the field. Copyright Springer Science+Business Media, LLC 2010

Keywords: Nash Equilibrium Problem; Pseudo game; Social equilibrium; Coupled constraints; Existence; Stability; Solution algorithm (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (35) Track citations by RSS feed

Downloads: (external link) (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

DOI: 10.1007/s10479-009-0653-x

Access Statistics for this article

Annals of Operations Research is currently edited by Endre Boros

More articles in Annals of Operations Research from Springer
Bibliographic data for series maintained by Sonal Shukla ().

Page updated 2020-04-23
Handle: RePEc:spr:annopr:v:175:y:2010:i:1:p:177-211:10.1007/s10479-009-0653-x